# SDR 04FDEA00202

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: FX65207324
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1080 TO 1050 AT STR 26R INTERCOSTAL DAMAGED AND HOLES ELONGATED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-30-2.  NEW INTERCOSTAL FABRICATED ON TRAVELER NR T4/398010.
